# SDR AWXA9600729

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY TEST BUTTON ON FORWARD CSR SEAT INOPERATIVE.  REMOVED AND REPLACED THE FORWARD ATTENDENT'S PANEL EMERGENCY LIGHT SWITCH,  SYSTEM OPERATIONS CHECKED NORMAL.
